Morris Brooks
Graduate School
Seiringer Group
5 Publications
2023 | Published | Journal Article | IST-REx-ID: 14441 |

M. Brooks and R. Seiringer, “The Fröhlich Polaron at strong coupling: Part I - The quantum correction to the classical energy,” Communications in Mathematical Physics, vol. 404. Springer Nature, pp. 287–337, 2023.
[Published Version]
View
| Files available
| DOI
| arXiv
2022 | Published | Thesis | IST-REx-ID: 12390 |

M. Brooks, “Translation-invariant quantum systems with effectively broken symmetry,” Institute of Science and Technology Austria, 2022.
[Published Version]
View
| Files available
| DOI
2021 | Published | Journal Article | IST-REx-ID: 9005 |

M. Brooks, M. Lemeshko, D. Lundholm, and E. Yakaboylu, “Molecular impurities as a realization of anyons on the two-sphere,” Physical Review Letters, vol. 126, no. 1. American Physical Society, 2021.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9348 |

M. Brooks and G. Di Gesù, “Sharp tunneling estimates for a double-well model in infinite dimension,” Journal of Functional Analysis, vol. 281, no. 3. Elsevier, 2021.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 10585 |

M. Brooks, M. Lemeshko, D. Lundholm, and E. Yakaboylu, “Emergence of anyons on the two-sphere in molecular impurities,” Atoms, vol. 9, no. 4. MDPI, 2021.
[Published Version]
View
| Files available
| DOI
| arXiv
Grants
5 Publications
2023 | Published | Journal Article | IST-REx-ID: 14441 |

M. Brooks and R. Seiringer, “The Fröhlich Polaron at strong coupling: Part I - The quantum correction to the classical energy,” Communications in Mathematical Physics, vol. 404. Springer Nature, pp. 287–337, 2023.
[Published Version]
View
| Files available
| DOI
| arXiv
2022 | Published | Thesis | IST-REx-ID: 12390 |

M. Brooks, “Translation-invariant quantum systems with effectively broken symmetry,” Institute of Science and Technology Austria, 2022.
[Published Version]
View
| Files available
| DOI
2021 | Published | Journal Article | IST-REx-ID: 9005 |

M. Brooks, M. Lemeshko, D. Lundholm, and E. Yakaboylu, “Molecular impurities as a realization of anyons on the two-sphere,” Physical Review Letters, vol. 126, no. 1. American Physical Society, 2021.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9348 |

M. Brooks and G. Di Gesù, “Sharp tunneling estimates for a double-well model in infinite dimension,” Journal of Functional Analysis, vol. 281, no. 3. Elsevier, 2021.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 10585 |

M. Brooks, M. Lemeshko, D. Lundholm, and E. Yakaboylu, “Emergence of anyons on the two-sphere in molecular impurities,” Atoms, vol. 9, no. 4. MDPI, 2021.
[Published Version]
View
| Files available
| DOI
| arXiv